# SDR 2005FA0001404

- Difficulty date: October 11, 2005
- Submitted: October 11, 2005
- Operation: Air carrier
- Aircraft: N2763N
- Make and model: Bell 206B
- Aircraft serial: 2744
- Aircraft time: 11,824 hours
- Engine: Allsn 250C20B
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 206031200001
- Condition: Cracked
- Location: Sta 120
- Part time: 11,284 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN INSPECTION WAS CONDUCTED ON THE UPPER BOX BEAM OF THE CABIN. UPON REMOVAL OF THE INSULATION BLANKET, MULTIPLE CRACKS TO THE BOX BEAM ASSY WAS DISCOVERED. THE AC HAS BEEN INVOLVED IN 2 INCIDENTS.
